# SDR IPXA12M71567

- Difficulty date: January 16, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 59,618 hours, 11,530 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Splice
- Part number: ARB39549
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LT WING FIXED L/E SPLICE STRAP IS CRACKED AT LOWEST OTBD LOCK FASTENER AT XFS909.  REPAIRED LT WING L/E SPLICE STRAP AT XFS909 REF SRM 57-40-01, FIG 1 AND DWG ARB3954.
